Zur Theorie der nicht orientierbaren Mannigfaltigkeiten

W. Ephrämowitsch

Mathematische Zeitschrift (1929)

  • Volume: 29, page 55-59
  • ISSN: 0025-5874; 1432-1823

How to cite


Ephrämowitsch, W.. "Zur Theorie der nicht orientierbaren Mannigfaltigkeiten." Mathematische Zeitschrift 29 (1929): 55-59. <http://eudml.org/doc/168058>.

author = {Ephrämowitsch, W.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {55-59},
title = {Zur Theorie der nicht orientierbaren Mannigfaltigkeiten},
url = {http://eudml.org/doc/168058},
volume = {29},
year = {1929},

AU - Ephrämowitsch, W.
TI - Zur Theorie der nicht orientierbaren Mannigfaltigkeiten
JO - Mathematische Zeitschrift
PY - 1929
VL - 29
SP - 55
EP - 59
LA - ger
UR - http://eudml.org/doc/168058
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.